Q. What are the red round itching patches in arm?

Answered by
Dr. Sunil Kothiwala
and medically reviewed by Dr. Divya Banu M
Published on Aug 16, 2019 and last reviewed on: Aug 19, 2019

Hello doctor,

From the past one week, I have itching problem in my arm area. It itches more and more and red round patches have become prominent. It is very humid here. Please suggest me.

Dr. Sunil Kothiwala

Dermatology Venereology
#

Hello,

Welcome to icliniq.com.

I have seen your images (attachment removed to protect patient identity). The diagnosis is polymorphous light eruption (PMLE). It is UV rays induced skin allergy. So, main precaution is sun protection.

The treatment involves tablet Wysolone 10 mg once daily after breakfast for 15 days, tablet Levocetirizine twice a day, Sunhalt or Sunheal or Photoban or Photostable locally apply three times a day on all exposed areas, Momate cream once daily on spots only at night. This is for 15 days. If it improves, continue sunscreen for long. If it develops again, you can use Momate on and off.

Also Read Answers From:

Related Questions & Answers


I have rashes in my upper legs and butt after intercourse. Please advice.

Query: Hello doctor, I am a 24 yr old female of Indian descent. I have no history of any chronic disease, and I am currently taking no medication. Yesterday morning I woke up with rashes all over my upper legs and butt. The night before I had sex with my fiance and afterward I did not take a shower. The on...  Read Full >>


Dr. Raj Parekh
General Practitioner, Family Physician

Answer: Hello, Welcome back to icliniq.com. So for the rash purpose, you could use some antiallergics like Levocetirizine or CPM, but you should think one thing that if you have been allergic to semen, then you are having sex since two years right. And allergies do not develop overnight. It has to have a ...  Read Full

What are these red itchy bumps on my face and arms?

Query: Hi doctor, I have been having red itchy bumps on my face and arms for the past three weeks. I was given Fluocinonide, Hydrocortisone and Hydroxyzine by my doctor and dermatologist. The medications have not been helping at all. Please help.  Read Full >>


Dr. Suvash Sahu
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have seen your picture (attachment removed to protect patient identity) and written descriptions. It looks like papular urticaria or urticarial vasculitis or polymorphic light eruptions (PMLE). You can try 0.1 % Mometasone cream twice daily over arms and Fluticasone...  Read Full

How to Select a Sunscreen?

Article Overview: The most common questions in dermatological practice are which sunscreen to use and while going out in the sun what are the sun protection measures. The answers are here in this article. Read Article


Dr. Suvash Sahu
Dermatologist

Ultraviolet radiation like UVA and UVB has been well documented to have multiple effects on human skin. It not only causes skin cancer, but also cutaneous aging like seborrheic keratosis, photomelanosis (pigmentation on sun exposed parts), wrinkles, polymorphous light eruption, melasma, freckles, le...  Read Article

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.